After the first week of my second diet. Well well… i must share this experience.
Its hardcore. I mean not the diet part. Not eating sugar or yeast its just like an everyday thing for me now. Eeeeeeasy. Avoiding wine is bit more an issue but its also fine – im stronger than the addiction i thought i have. Anyway. The thing i wanted to share is more how do i feel in my skin.
THE SIDE EFFECTS. Crazy side effects. I m taking the brutal Oregano Extract 3 times per day. One with every meal. First i though i was going crazy. Or developing a brain tumor at least. I started to feel pretty horrible. Tired. More tired. Dizzy. Slow. Disorientated. Headaches. Pretty much i feel like someone who has been drugged properly. Flashing all the time. And tired to wake up, to do yoga, to cycle to work, even to talk. My mood is changing like the weather in Kinosaki Onsen. One minute i want to disappear in silence from the Earth and the other moment i end up telling funny morbid stories endlessly to my workmates in the bakery for hours.
First i though its the ‘die of the parasite’ scene – as my nutritionist answer:
“It sounds like it could be ‘die off’ – when parasites die they give off over 100 chemicals, this can get into the blood stream and cause a lot of different symptoms”
– but its happening for the whole week now… i had to do a bit of a research. Then i found out some stuff about the Oregano Extract. The two main components are thymol and carvacol – responsible for the antibacterial properties. Here we are:
“Thymol resembles phenol in its systemic actions but less toxic due to its lower solubility. Ingestion may cause burning pain in the oesophagus, nausea, abdominal pain, vomiting, dizziness, convulsions, coma, cyanosis, central hyperactivity (e.g., talkativeness), cardiac and respiratory arrest.”
Ok. I think i ve got this right (especially because my very bestie – Angelika started to take the pills also and having the same symptoms like i do). I might not going crazy then. Sally adviced me to reduce the capsules 2per day but- BUT i do want to kill this naughty bug in my guts so i have to be cruel and keep it going. Do the last pusssssh – and finishing the second week of the diet.
I cant really focus on my belly right now – mostly because i feel pretty terrible… well actually no no – terrible is not the right word. I feel drugged. I feel high. Its not that bad at the end of the day. :) … but i still got some bloated belly time to time – i also stuff myself with plenty of fibres (beans, chickpeas) which make me fart of course…. hmmmmmmm the ‘circle of life’. Or its just all in my brain at the end of the day.
Open up your mouth…!